ON NON-LINEAR ACOUSTICS APPROXIMATION IN PROBLEMS OF GAS OSCILLATIONS IN PIPES

被引:0
作者
KRAIKO, AN
NI, AL
机构
来源
PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS | 1980年 / 44卷 / 01期
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:51 / 59
页数:9
相关论文
共 19 条
[1]  
BOATEH C, 1963, PHYS FLUIDS, V6
[2]  
CHESTER W, 1968, P ROY SOC A, V306
[3]  
CHESTER W, 1964, J FLUID MECH 1, V18
[4]  
COLLINS WD, 1971, Q J MECH APPL MATH 2, V24
[5]  
DUMNOV GE, 1978, IZV AKAD NAUK SSSR M
[6]  
JIMENEZ J, 1973, J FLUID MECH 1, V59
[7]  
KELLER JJ, 1976, ZAMP, V27
[8]  
KELLER JJ, 1976, J FLUID MECH 2, V72
[9]  
KELLER JJ, 1975, ZAMP, V26
[10]  
KELLER JJ, 1977, ZAMP, V28